International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 8, Pages 529-532
Recursive determination of the enumerator for sums of three
Department of Mathematical Sciences, Northern Illinois University, Dekalb 60115, IL, USA
Received 28 July 1999; Revised 12 September 1999
Copyright © 2000 John A. Ewell. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
For each nonnegative integer , denotes the number of representations of by sums of three squares. Here presented is a two-step recursive scheme for computing